All Journal Entries Journals
Previous | Next

STUPID or NEGLIGENCE?

Feb 25, 2010 - 1 comments
Tags:

Birth Control Pill

,

worry

,

Health

,

Life

,

spotting

,

irregular period



Ok now.. after a long googling.. i come to conclude that my prolong period is due to my birth control pills (touch wood it is about the birth control pill, none other). Im not sure to say whether m so stupid or im just being so negligence.

I just had my MMR jap. another negligence i cause to my life, only at the age of 32 then i take MMR, only when i realise that i want to have a baby.. dumb me. anyhow, when i took MMR jap, doctor asked me to go on birth control pill, to prevent from any unwanted pregnancy (if it happens, it will affect my baby duh!). Ok then, Birth control pill it is...

I went back, i delay taking it til i get my period. Then after my period, i delay another few days then i take my 1st BCP. The reason why because im having vagina itchiness and it is so painful to have intercourse. I avoid any intercourse becasue with the itchiness am having and sort of dry at the area of vagina, i do not dare to have any sex, it wudnt be nice at all and a definite pain surely. Due to that, i delay my BCP and started it late.. i was really annoyed with the itchiness till i do not take BCP after the first intake on time and at time i do not take it at all.. the reason being, i would not have any sex, why should i take BCP.. so stupid of me to treat that pill as any aother medication..

I seriously do not understand what come into me til i can think that way. Out of 21 pills, i only consume 10 and it is alternate and at times it passed two three days without pills. After im nearing my menstrual cycle, i totally stop taking it.. When i stop, two days after that i start spotting brown discharge and it prolong without bleeding for a week, on the 8th day i start bleeding until today is my 14th day.. it bleeds like it never going to stop...

How could i not scare over this matter? It starts to worry me and im so depressed at this moment. I'll be seeing Doctor in a while, but again.. me being the easy-freaky woman... im starting to get goose bump and start to think while, beyond what i have been thinking.. i start to think about major diseases as i have undergone two major health episode in my life that is fibroid and cyst.

Sigh.... being a woman is so damn hard, i never thought that when i turned 30 my life would be vulnerable and full of unexpected thing... i used to be so strong, but now the strenght has gone with my fibroid and cyst surgery.. left in me is only a paranoid soul.. how could i cope up with life.. been praying, still God is not answering me.. please answer me God, please give me good life and good health.. pleaseeee.....

I pray later, my Doctor will say yes.. your prolong irregular period is due to BCP, none other than that... please God, not any other diseases... please.. please.. please...

Comments
Post a Comment
Avatar universal
by xxbluexx, Jan 30, 2011
well duh! that's really negligence! I've been taking BCP for more than 3 years already and i never had the same problem as the one that you did . and that's because i follow my doctor's intruction and i trust my doctor on her advises. taking bcp is very simple if you'll use common sense. there are 21 tablets that you would need to take for the month, after taking the 21 tablets you'll stop taking it for 7 days bec. you'll have your period with in the 7 days and you'll have to start the new pack on the 8th day. i really don't undertstand why they can't get the simple logic of taking BCP.

Post a Comment